# SDR SIMA20130109012

- Difficulty date: January 9, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 19,843 hours, 16,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE FOLLOWING EMERGENCY LIGHTS FAILED THE EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK: FLOOR PROXIMITY LIGHTS NR 6, 7 AND 8 AISLE LIGHTS 3 AND 4 OVERWING EXIT LOCATOR (FWD),(LT AFT) EXTERIOR OVERWING LIGHT AND (RT AFT) EXTERIOR OVERWING LIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHTING SYSTEM NR 4 BATTERY AND CHARGER ASSEMBLY IAW EMB 145 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
